← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@brandih080908

Hi, I am hoping some of you can help. About 6 months ago I began taking 37.5mg of Effexor only once per day. I got a refill from my doctor but she upped it to 75mg once per day. I am wanting to wean off. But I am unsure how to go about it. Most of the threads I found, people are taking high doses for a long time. Has anyone had experience weaning off a low dose for a short time (only 6 months)? I have been dumping out half the contents of my 75mg pill the last two weeks so I can stay at no more than 37.5mg since I plan to wean.

Jump to this post


Replies to "Hi, I am hoping some of you can help. About 6 months ago I began taking..."

Hi Brandi, Welcome to the group. You will notice I merged your topic with an already existing conversation on Effexor and weaning off. You will find a lot of information posted within this thread from other members who have also been working their way off of Effexor. Please feel free to ask any questions to this very inviting community. 🙂

Have you found yourself with any of the withdrawal symptoms?

  Request Appointment